THIS STORY HAS BEEN FORMATTED FOR EASY PRINTING

Antidepressants may damage more sex lives

By Carey Goldberg
Globe Staff / December 15, 2008

E-mail this article

Invalid E-mail address
Invalid E-mail address

Sending your article

Your article has been sent.

Text size +

Sexual "numbness." Lack of libido. Arousal that stalls. Such sexual symptoms have long been known side effects of the popular Prozac class of antidepressants, but a growing body of research suggests that they are far more common than previously thought, perhaps affecting half or more of patients. (Full article: 1046 words)

This article is available in our archives:

Globe Subscribers

FREE for subscribers

Subscribers to the Boston Globe get unlimited access to our archives.

Not a subscriber?

Non-Subscribers

Purchase an electronic copy of the full article. Learn More

  • $9.95 1 month archives pass
  • $24.95 3 months archives pass
  • $74.95 1 year archives pass

Health search

Find the latest news on:
Or search:
 

@GlobeHealth on Twitter

    waiting for twitterWaiting for twitter.com to feed in the latest...